CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
New Algebraic Structures from Hermitian One-Matrix Model 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 9, 页码: 1193-1205
Authors:  Ding, Xiang Mao;  Li, Yu Ping;  Meng, Ling Xian
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Matrix model  Virasoro constraint  conformal symmetry  
From r-spin intersection numbers to Hodge integrals 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2016, 期号: 1, 页码: 51
Authors:  Ding, Xiang-Mao;  Li, Yuping;  Meng, Lingxian
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Matrix Models  Integrable Equations in Physics  Integrable Hierarchies  
Testing Quantum Entanglement with Local Measurement 期刊论文
CHINESE PHYSICS LETTERS, 2012, 卷号: 29, 期号: 7
Authors:  Xie Qing;  Wu XianXin;  Ding XiangMao;  Yang WenLi;  Yue RuiHong;  Fan Heng
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
HIDDEN-VARIABLES  BELLS-INEQUALITY  VIOLATION  STATES  
The elliptic quantum algebra U-q,U-p((sl(N))over cap) and its vertex operators 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2009, 卷号: 42, 期号: 42, 页码: 23
Authors:  Chang, Wen-jing;  Ding, Xiang-mao
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
On the vertex operators of the elliptic quantum algebra U(q,p)((sl(2))over cap)(k) 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 18
Authors:  Chang, Wen-Jing;  Ding, Xiang-Mao
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
psl222k非线性模型超对称性质研究 期刊论文
数学物理学报a辑, 2008, 卷号: 028, 期号: 003, 页码: 393
Authors:  丁祥茂;  王贵栋;  王世坤
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
psl(2|2)^(2)k非线性σ-模型超对称性质研究 期刊论文
数学物理学报:A辑, 2008, 卷号: 28.0, 期号: 003, 页码: 393-402
Authors:  丁祥茂;  王贵栋;  王世坤
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Kac-Moody超代数  微分算子实现  自由场实现  共形场论  
gl(2 vertical bar 2) current superalgebra and non-unitary conformal field theory 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 318, 期号: 4-5, 页码: 354-363
Authors:  Ding, XM;  Gould, MD;  Zhang, YZ
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
On osp(2/2) conformal field theories 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2003, 卷号: 36, 期号: 27, 页码: 7649-7665
Authors:  Ding, XM;  Gould, MD;  Mewton, CJ;  Zhang, YZ
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
A(2)((2)) parafermions: a new conformal field theory 期刊论文
NUCLEAR PHYSICS B, 2002, 卷号: 636, 期号: 3, 页码: 549-567
Authors:  Ding, XM;  Gould, MD;  Zhang, YZ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30